RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 3(7), Pages 361–376 (Mi msb1747)  

This article is cited in 12 scientific papers (total in 12 papers)

The fundamental theorem of Galois theory

G. Z. Dzhanelidze


Abstract: For arbitrary categories $C$ and $X$ and an arbitrary functor $I\colon C\to X$ the author introduces the notion of an $I$-normal object and proves a general type of fundamental theorem of Galois theory for such objects. It is shown that the normal extensions of commutative rings and central extensions of multi-operator groups are special cases of $I$-normal objects.
Bibliography: 14 titles.

Full text: PDF file (1011 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:2, 359–374

Bibliographic databases:

UDC: 512.58+512.7+512.66
MSC: Primary 13B05, 16A74; Secondary 12F10, 18A25, 18B40
Received: 15.10.1986

Citation: G. Z. Dzhanelidze, “The fundamental theorem of Galois theory”, Mat. Sb. (N.S.), 136(178):3(7) (1988), 361–376; Math. USSR-Sb., 64:2 (1989), 359–374

Citation in format AMSBIB
\Bibitem{Dzh88}
\by G.~Z.~Dzhanelidze
\paper The fundamental theorem of Galois theory
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 3(7)
\pages 361--376
\mathnet{http://mi.mathnet.ru/msb1747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=959487}
\zmath{https://zbmath.org/?q=an:0677.18003|0653.18002}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 2
\pages 359--374
\crossref{https://doi.org/10.1070/SM1989v064n02ABEH003313}


Linking options:
  • http://mi.mathnet.ru/eng/msb1747
  • http://mi.mathnet.ru/eng/msb/v178/i3/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Janelidze, G.M. Kelly, “Galois theory and a general notion of central extension”, Journal of Pure and Applied Algebra, 97:2 (1994), 135  crossref
    2. George Janelidze, László Márki, Walter Tholen, “Locally semisimple coverings”, Journal of Pure and Applied Algebra, 128:3 (1998), 281  crossref
    3. Michael Müger, “Galois Theory for Braided Tensor Categories and the Modular Closure”, Advances in Mathematics, 150:2 (2000), 151  crossref
    4. George Janelidze, “Galois Groups, Abstract Commutators, and Hopf Formula”, Appl Categor Struct, 2007  crossref  mathscinet  isi
    5. Dali Zangurashvili, “Effective codescent morphisms, amalgamations and factorization systems”, Journal of Pure and Applied Algebra, 209:1 (2007), 255  crossref
    6. George Janelidze, “Light morphisms for generalized -reflections”, Topology and its Applications, 156:12 (2009), 2109  crossref
    7. S. H. Dalalyan, “Grothendieck’s extension of the fundamental theorem of galois theory in abstract categories”, J. Contemp. Mathemat. Anal, 46:1 (2011), 48  crossref
    8. Dominique Bourn, Diana Rodelo, “Comprehensive factorization and -central extensions”, Journal of Pure and Applied Algebra, 2011  crossref
    9. Marino Gran, Tomas Everaert, “Monotone-light factorisation systems and torsion theories”, Bulletin des Sciences Mathématiques, 2013  crossref
    10. Tamar Janelidze-Gray, “Composites of Central Extensions Form a Relative Semi-Abelian Category”, Appl Categor Struct, 2013  crossref
    11. M.M.anuel Clementino, Dirk Hofmann, Andrea Montoli, “Covering Morphisms in Categories of Relational Algebras”, Appl Categor Struct, 2013  crossref
    12. Tomas Everaert, Marino Gran, “Protoadditive functors, derived torsion theories and homology”, Journal of Pure and Applied Algebra, 2014  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:544
    Full text:333
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019